Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Penis soreness after rough sex and noticed small bumps on penis head. Any risk?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9355 Questions
Question
I have a tiny pimple on the hole where my pee comes out from . A few weeks ago it was sore after having sex ( rough sex) and now I see there is a very small pimple, which doesn't hurt
Posted Thu, 14 Feb 2013 in Penis Problems
 
 
Answered by Dr. P. T. Patil 15 minutes later
Hello,

Thanks for your query. Based on the facts that you have posted, it appears that you have acquired an infection of the External Urinary Meatus after a rough sex.

Have you taken any antibiotics for the same?
Was it an unprotected sex ?
Are you Diabetic?

Since you do not have any urinary symptoms like burning sensation while passing urine, you may not worry at all. You may require antibiotics like Doxycycline. The exact dosage and duration can be decided after a proper evaluation by your family physician. It should resolve after taking treatment.

Hope I have answered your query. Please feel free to ask if you have any more questions. I shall be happy to help you.

Thanks with Regards.
Dr. Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor